# SDR JR2R20250423331

- Difficulty date: April 23, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N89349
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000662
- Aircraft time: 13,866 hours, 8,351 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062232002
- Condition: Cracked
- Location: Zone 300
- Part time: 13,866 hours, 8,351 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL TIP CAP FAIRING 345AR HAS A CRACKED RIB.
